I have Peyronie’s syndrome, can I take finasteride?

I just got diagnosed with peyronie’s. I’m in very early stages but started finasteride 3 months ago. Can I continue using it?

Peyronie’s syndrome reflect a deformity of the penis reflecting the development of fibrous scar tissue inside the penis that causes curved, painful erections. Penises vary in shape and size, and having a curved erection isn’t necessarily a cause for concern. Finasteride should have no impact on this sundrome

Get a virtual consultation with Dr. William Rassman and Dr. Jae Pak for hair loss options. You can learn more by scheduling an appointment.

Reader Comments0

Leave a Comment

Want to join the discussion? Feel free to contribute! Note: We do not tolerate offensive language or personal attacks to other readers. Marketing links or commercial advertisements will be deleted.

Leave a Reply

Your email address will not be published. Required fields are marked *

+ =